Jump to content

Search the Community

Showing results for tags 'Mirtazipine'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 10 results

  1. MRothbard

    MRothbard: intro

    Hi Everyone, I've been on and off these drugs for about 7 years. I had almost quit them for good when after taking steroids for an ear infection anxiety returned with a vengeance. This was september 2014. I cut my Lexaprop dose in half about a month ago and seem to be doing fine with it.I'm now taking 10mg of Lexapro and 30mg of Mirtazipine. About a month ago I was feeling sleepy and unmotivated all the time and started drinking coffee again, and then alcohol in the evening. I also thought I could handle cutting the Mirtazipine in half too. Nope. Anxiety and intrusive thoughts big tim
  2. BuddhaMama

    BuddhaMama: Intro

    Hello everyone, I am a longtime lurker, only first posting now as I get ready to begin my taper from Remeron (Mirtazipine). I am seeking support here for my taper as I cannot count on support from my doctors. My husband is minimal support as he has his own mental health issues and we have a new baby. I'm ready to come off the Remeron mostly because I don't want to be on it forever and I feel like it got me through the hump of the early postpartum period, which was what I needed. I have gained 15-20lb on this med which is annoying because I am not one to gain weight normally, so I k
  3. Moderator note: Link to benzo forum thread: summitbound: Poly-drugged: Thinking about tapering an AD w/ benzo Hello, I'm brand new to this site. I've been so busy learning about benzo tapering (and suffering!) on benzobuddies.org that I have yet to tackle getting off any of my antidepressants. I've already been tapering the benzo for over a year. I know that the general rule is to taper off your benzos first, and then work on your antidepressants. That said, I probably have a year or more left on my benzo taper and I hate being poly drugged with three antidepressants. I'd lik
  4. Bigmant64

    Bigmant64

    Hi there nead help, I'm male 54years old was on vensir (venlafaxine) 150mg until the end of December 2017,total of 10years ,Dr told me come off over 2 weeks but I did it over 2 months November -December which now I know was way too fast. January 2018was a toughish month, February March April were good felt like my old self, then come May started have windows and waves more so waves nearer end of month. June came so did the anxiety and depression worse than ever so I ended up being admitted into hospital on the 11th June . They started me back on vensir 37.5mg and after 5 hours of t
  5. I've been taking Remeron PRN for the past 2 years to help me sleep, very small doses, half a 7.5mb pill. Just enough to help me sleep. Probably once a week at most, except when travelling. Well a couple weeks ago I took it 4 days in a row when travelling, and then over the past few weeks noticed restless legs. The research online seems to say it can 1) cause RLS, 2) withdrawal can cause RLS, 3) it can help RLS. But evidence for each of these scenarios in actual research tests have been very limited so they aren't sure. So just curious if anyone else had this happen? When I take it
  6. So when I went to pick up my first batch of liquid Mirtazipine, I asked the pharmacist who the manufacturer was because I am sensitive to the difference in manufacturers for the same drug. He proceeded to tell me that "industry standard" for all pharmaceuticals is somewhere between 10-20% ( I think thats what he said, I can't remember exactly) as far as actual drug concentration goes. So, the 45mg tablets he used to make my liquid suspension could have 10-20% more or less than 45mg each. I am so sensitive that now I wonder how I'll ever start my taper. I went from 15mg tablets of one manufac
  7. Ok so I've been on Mirtazapine for almost two months. I had some side effects the first week but then it was fine. The past 3 weeks however I have been having a huge host of side effects, some of which are debilitating like really bad vertigo, extreme disorientation, derealization, depersonalization, short term memory loss and completely blanking out for periods of time (I only know this because I'll look at the time and continue doing something then all of a sudden I'll get this weird feeling like I just awoke from a sleepless dream. I'll look at the time and like an hour or so will have pas
  8. This is how antidepressants have turned my entire life upside down in the small space of 8 months I fell pregnant with my daughter who is now 15 mnths old. I immediately became depressed showing nearly all signs of depression and was advised by my doctor to go on antidepressants whilst pregnant or I could end up with postnatal depression. I refused as I didn't want any harm to come to my unborn child from any side affects. So I muddled on, then surely enough after a traumatic unplanned caesarean I could not bond with my daughter and was really struggling to just to do the simplest tasks,
  9. I have been on these drugs for almost two years now. I didn't know how dangerous they were until tried getting off of Klonopin. I had to get back on until I restabilized. Which was recently. Ion plan on getting off Klonopin and remeron, but I've been advised to do Klonopin first.
  10. Greetings Everyone Hoping that everyone is faring well on their respective tapers. I am currently tapering a Benzodiazepine (Valium) and have managed to come down from a whopping 30mgs to 8mgs in 9 months. I am going really well in the lower numbers, however, I have a major problem with weight gain from Avanza (Remeron/Mirtazipine). Over the last 9 months I have been steadily gaining weight, despite maintaining a pretty decent exercise regime. Sadly it has come to the point where I have gained a massive and unbelievable 40kgs in total. The sugar and carbohydrate cravings are abs
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy